# SDR UALA2012032801946

- Difficulty date: March 24, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 59,376 hours, 7,040 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Malfunctioned
- Location: Seat 37c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 37C.   THE EMERGENCY LIGHT CHECKED, BACK TO NORMAL.
